# SDR SWAA2022021759717

- Difficulty date: January 10, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS1016 PLUS 13 INCH; LBL9 AND WL208.1 AT AFT GALLEY AREA 2022-15904 / [01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A18135101 DUE DATE: 06-AUG-22;[02] REPLACED WEB  STEPS ARE DOCUMENTED TTG8Q00A7EQX;[03] REPLACED WEB  STEPS ARE DOCUMENTED TTG8Q00A7EQX SEE INDIVIDUAL SIGN OFFS BELOW;[04] CORRECT STEP 2 AND 3 REPLACED WEB  STEPS ARE DOCUMENTED TTG8Q00A7EQX SEE INDIVIDUAL SIGN OFFS BELOW;[05] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
